Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 29, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Aug 28, 2012, 3:27 AM MDT for 4 counties in Idaho. It took effect at Aug 28, 2012, 3:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2012, 3:27 AM MDT (09:27 UTC)
- In effect from
- Aug 28, 2012, 3:00 PM MDT
- Expired
- Aug 29, 2012, 12:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
Counties Boise County, ID, Gem County, ID, Idaho County, ID, Valley County, ID
The radar
The Boise radar (KCBX), 135 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3335 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
645 WWUS85 KBOI 280927 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 327 AM MDT TUE AUG 28 2012 ...RED FLAG WARNING IN EFFECT FROM 3 PM MDT TO 9 PM MDT THIS AFTERNOON AND EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN SOUTHERN PARTS OF BURNS BLM AND VALE BLM...AND ALSO IN THE EASTERN PAYETTE NF AND NORTHERN BOISE NF THIS EVENING... .EXTREMELY DRY AIR MASS IN THE SOUTHERN PARTS OF THE BURNS BLM AND VALE BLM. A DRY COLD FRONT WILL INCREASE SOUTHWEST WINDS IN THESE SAME AREAS THIS AFTERNOON AND EVENING. AIR MASS IS ALSO VERY DRY IN CENTRAL IDAHO AND INCREASING SOUTHWEST WINDS WILL CREATE MARGINAL RED FLAG CONDITIONS THERE LATE TODAY AND THIS EVENING. WINDS WILL CONTINUE IN CENTRAL IDAHO TUESDAY BUT HUMIDITY WILL BE HIGHER AS TEMPERATURES BECOME COOLER. IDZ402-403-282200- /O.NEW.KBOI.FW.W.0029.120828T2100Z-120829T0300Z/ EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- 327 AM MDT TUE AUG 28 2012 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR EASTERN PAYETTE NATIONAL FOREST AND NORTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 402 AND 403... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ636-637-282200- /O.NEW.KBOI.FW.W.0029.120828T2100Z-120829T0600Z/ BURNS BLM-VALE BLM- 327 AM MDT TUE AUG 28 2012 /227 AM PDT TUE AUG 28 2012/ ...RED FLAG WARNING IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
4 follow-up statements
217 WWUS85 KBOI 280948 CCA RFWBOI URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BOISE ID 346 AM MDT TUE AUG 28 2012 ...RED FLAG WARNING IN EFFECT FROM 3 PM MDT TO MIDNIGHT MDT THIS AFTERNOON AND EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN THE SOUTHERN PARTS OF BURNS BLM AND VALE BLM...AND FROM 3 PM TO 9 PM MDT THIS EVENING IN THE EASTERN PAYETTE NF AND NORTHERN BOISE NF... .EXTREMELY DRY AIR MASS IN THE SOUTHERN PARTS OF THE BURNS BLM AND VALE BLM. A DRY COLD FRONT WILL INCREASE SOUTHWEST WINDS IN THESE SAME AREAS THIS AFTERNOON AND EVENING. AIR MASS IS ALSO VERY DRY IN CENTRAL IDAHO AND INCREASING SOUTHWEST WINDS WILL CREATE MARGINAL RED FLAG CONDITIONS THERE LATE TODAY AND THIS EVENING. WINDS WILL CONTINUE IN CENTRAL IDAHO TUESDAY BUT HUMIDITY WILL BE HIGHER AS TEMPERATURES BECOME COOLER. IDZ402-403-282245- /O.NEW.KBOI.FW.W.0029.120828T2100Z-120829T0300Z/ EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- 346 AM MDT TUE AUG 28 2012 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR EASTERN PAYETTE NATIONAL FOREST AND NORTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 402 AND 403... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ636-637-282245- /O.NEW.KBOI.FW.W.0029.120828T2100Z-120829T0600Z/ BURNS BLM-VALE BLM- 346 AM MDT TUE AUG 28 2012 /246 AM PDT TUE AUG 28 2012/ ...RED FLAG WARNING IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
915 WWUS85 KBOI 282123 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 323 PM MDT TUE AUG 28 2012 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT / 11 PM PDT / THIS AFTERNOON AND EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN THE SOUTHERN PARTS OF BURNS BLM AND VALE BLM... ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN THE EASTERN PAYETTE NF AND NORTHERN BOISE NF... .EXTREMELY DRY AIR MASS IS IN PLACE OVER THE SOUTHERN PARTS OF THE BURNS BLM AND VALE BLM. A DRY COLD FRONT WILL INCREASE SOUTHWEST WINDS IN THESE SAME AREAS THIS EVENING. THE AIR MASS IS ALSO VERY DRY IN CENTRAL IDAHO AND INCREASING SOUTHWEST WINDS WILL CREATE MARGINAL RED FLAG CONDITIONS THERE THIS AFTERNOON AND THIS EVENING. WINDS WILL CONTINUE TO BE MODERATE IN CENTRAL IDAHO TUESDAY..BUT RELATIVE HUMIDITY VALUES WILL BECOME HIGHER AS TEMPERATURES BECOME COOLER. IDZ402-403-290300- /O.CON.KBOI.FW.W.0029.000000T0000Z-120829T0300Z/ EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- 323 PM MDT TUE AUG 28 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR EASTERN PAYETTE NATIONAL FOREST AND NORTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 402 AND 403... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...BETWEEN 5 AND 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ636-637-290600- /O.CON.KBOI.FW.W.0029.000000T0000Z-120829T0600Z/ BURNS BLM-VALE BLM- 323 PM MDT TUE AUG 28 2012 /223 PM PDT TUE AUG 28 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/ TONIGHT. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...BETWEEN 2 AND 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
896 WWUS85 KBOI 290244 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 844 PM MDT TUE AUG 28 2012 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT / 11 PM PDT / THIS AFTERNOON AND EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN THE SOUTHERN PARTS OF BURNS BLM AND VALE BLM WHICH ARE FIRE ZONES 636 AND 637... ...RED FLAG WARNING EXPIRING AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN THE EASTERN PAYETTE NF AND NORTHERN BOISE NF WHICH ARE FIRE ZONES 402 AND 403... .EXTREMELY DRY AIR MASS CONTINUES ACROSS SOUTHEAST OREGON. A DRY COLD FRONT WILL CROSS FROM NEAR BURNS AT 8 PM PDT THROUGH SOUTHERN VALE BLM VERY EARLY WEDNESDAY MORNING. WINDS WILL CONTINUE TO BE MODERATE IN CENTRAL IDAHO WEDNESDAY..BUT RELATIVE HUMIDITY VALUES WILL BECOME HIGHER AS TEMPERATURES BECOME ABOUT 10 DEGREES COOLER. IDZ402-403-290345- /O.EXP.KBOI.FW.W.0029.000000T0000Z-120829T0300Z/ EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- 844 PM MDT TUE AUG 28 2012 ...RED FLAG WARNING EXPIRING AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR EASTERN PAYETTE NATIONAL FOREST AND NORTHERN BOISE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 402 AND 403... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS WILL SHIFT FROM THE SOUTHWEST TO WEST AS A COLD FRONT CROSSES THE FORESTS TONIGHT. $$ ORZ636-637-290600- /O.CON.KBOI.FW.W.0029.000000T0000Z-120829T0600Z/ BURNS BLM-VALE BLM- 844 PM MDT TUE AUG 28 2012 /744 PM PDT TUE AUG 28 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/ TONIGHT. * WINDS...SOUTHWEST TO WEST 15 TO 25 MPH. * RELATIVE HUMIDITY...BETWEEN 2 AND 6 PERCENT INCREASING TO 7 TO 11 PERCENT AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
179 WWUS85 KBOI 290539 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1139 PM MDT TUE AUG 28 2012 ...RED FLAG WARNING EXPIRATION... .PACIFIC COLD FRONT WILL PASS THROUGH SOUTHEASTERN OREGON DURING THE NIGHT. FRONT WILL BRING GUSTY WEST WINDS BUT ALSO HIGHER HUMIDITY. ORZ636-637-290645- /O.EXP.KBOI.FW.W.0029.000000T0000Z-120829T0600Z/ BURNS BLM-VALE BLM- 1139 PM MDT TUE AUG 28 2012 /1039 PM PDT TUE AUG 28 2012/ ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... WINDS WILL SHIFT FROM SOUTHWEST TO WEST OR NORTHWEST AND STAY GUSTY AS A COLD FRONT MOVES THROUGH TONIGHT. HIGHER HUMIDITY LIES BEHIND THE COLD FRONT. $$ W
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 28, 3:12 AM MDT, 15 minutes earlier.
Area forecast discussion, Aug 28, 3:12 AM MDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
312 AM MDT TUE AUG 28 2012
.SHORT TERM...HOT AND DRY TODAY AHEAD OF APPROACHING NORTH PACIFIC
COLD FRONT DUE INTO OUR OREGON ZONES LATE TODAY AND IDAHO ZONES
TONIGHT. FRONT WILL BE DRY EXCEPT FOR A SLIGHT CHANCE OF SHOWERS
IN THE BLUE MOUNTAINS OF BAKER COUNTY TONIGHT. WEDNESDAY WILL BE
BREEZY AND ABOUT 10 DEGREES COOLER THAN TODAY.
.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...MODELS STILL IN GOOD
AGREEMENT THROUGH THE EXTENDED PERIOD. BELOW NORMAL TEMPERATURES
AND GUSTY WINDS THURSDAY AS DRY WESTERLY FLOW DEVELOPS BEHIND A
DEPARTING UPPER LEVEL SHORT WAVE TROUGH. ANOTHER UPPER LEVEL SHORT
WAVE TROUGH WILL MOVE EAST ALONG THE CANADIAN BORDER SATURDAY THAT
WILL KEEP HIGH TEMPERATURES NEAR NORMAL. SUNDAY AND MONDAY DRY
WESTERLY FLOW WILL REDEVELOP OVER THE REGION WITH TEMPERATURES NEAR
SEASONAL LEVELS. LATEST MODELS STILL INDICATE A WEAK SHORT WAVE
TROUGH MOVING THROUGH THE FLOW SUNDAY THROUGH MONDAY BUT AT THIS
TIME ONLY EXPECT TO SEE AN INCREASE IN MID LEVEL CLOUDS...BUT
DEPENDING ON HOW FAR SOUTH THIS TROUGH DIGS WE COULD SEE SOME
MONSOON MOISTURE MOVE INTO EASTERN IDAHO WITH A SLIGHT CHANCE OF
AFTERNOON CONVECTION OVER EASTERN ZONES.
&&
.AVIATION...MVFR/IFR CONDITIONS WILL CONTINUE NEAR WILDFIRES. MVFR
CONDITIONS IN SMOKE EXPECTED IN THE UPPER TREASURE VALLEY OF IDAHO
THIS MORNING...RETURNING TO VFR BY THIS AFTERNOON. VFR CONDITIONS
UNDER CLEAR SKIES OVER THE REST OF THE FORECAST AREA. SURFACE WINDS
WILL BE LIGHT AND VARIABLE THIS MORNING...BECOMING SOUTHWESTERLY UP
TO 15 KNOTS WITH HIGHER GUSTS THIS AFTERNOON. WINDS ALOFT WILL BE
SOUTHERLY 25-35 KNOTS UP THROUGH 10K FEET MSL.
&&
.FIRE WEATHER...RED FLAG CONDITIONS WILL BE MET LATE TODAY AND THIS
EVENING IN SOUTHERN VALE AND SOUTHERN BURNS BLM LANDS DUE TO
INCREASING SOUTHWEST WINDS AND EXTREMELY DRY AIR. THESE WINDS WILL
ACCOMPANY A COLD FRONT THAT WILL PASS THROUGH THE AREA LATE TODAY
AND EARLY EVENING. RED FLAG CONDITIONS FOR WIND AND LOW HUMIDITY
WILL ALSO BE MET LATE TODAY AND THIS EVENING IN THE EASTERN PAYETTE
NF AND THE NORTHERN BOISE NF. WINDS IN THESE AREAS WILL CONTINUE
WEDNESDAY BUT RH WILL BE HIGHER AS TEMPERATURES COOL SIGNIFICANTLY.
&&
.AIR STAGNATION...SOUTHEAST DRAINAGE WINDS FROM THE TRINITY RIDGE
FIRE WILL AGAIN ENTER THE SNAKE RIVER PLAIN INCLUDING THE BOISE
VALLEY THIS MORNING...IMPROVING LATER TODAY DUE TO VERTICAL
MIXING. INCREASING SOUTHWEST WINDS ALOFT WILL CARRY HIGHER-LEVEL
SMOKE OFF TO THE NORTHEAST. COLD FRONT LATE TODAY IN OREGON AND
TONIGHT IN IDAHO WILL BE ACCOMPANIED AND FOLLOWED BY BREEZY WEST
WINDS AT THE SURFACE AND STRONGER SOUTHWEST WINDS ALOFT THAT WILL
TAKE NEARLY ALL THE SMOKE TO THE EAST OR NORTHEAST AND IMPROVE AIR
QUALITY IN WESTERN IDAHO AND EASTERN OREGON ON WEDNESDAY.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS
EVENING IDZ402-403.
OR...RED FLAG WARNING FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO
MIDNIGHT MDT /11 PM PDT/ TONIGHT ORZ636-637.
&&
WEATHER.GOV/BOISE
SHORT TERM...LC
LONG TERM....JA
AVIATION.....JA
FIRE WEATHER.....LC
AIR STAGNATION...LCHazardous weather outlook, Aug 27, 5:57 AM MDT, 21 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 557 AM MDT MON AUG 27 2012 IDZ011>016-028>030-033-ORZ061>064-281200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 557 AM MDT MON AUG 27 2012 /457 AM PDT MON AUG 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Idaho, 2012Red Flag Warnings in Oregon, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.